# SDR VNAA202408070018

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036112003S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 1000 FRAME BETWEEN STRINGER 25R AND STRINGER 25L.  REPAIRED CORRODED FRAME IAW MHIRJ REO 670-53-61-2311 REV.—DATED 2024-07-02.
